# SDR 97FDEA00023

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69459474
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0478 14 CORROSION (C53-100-01-1) ON DRAG BRACE SHELF BRACKET BS 337, LBL 16, WL 147.  *S/D*  FOUND TO BE OUT OF LIMITS.  REPLACED BRACKET AT BS 337, LBL 16, WL 147 PER FED-EX SRM 53-10-1.
